Can Paroxetine or mirtazapine slow metabolism?

Discussion in 'Health' started by Style-Queen, 6 September 2010 Social URL.

  1. Style-Queen

    Style-Queen Full Member

    Posts:
    163
    Likes Received:
    5
    Diet:
    Healthy eating
    Hi all,

    I'm on a CD re-start and have noticed my weight loss is slow to non-existent this time around.
    I was on Paroxetine a while ago for anxiety, and stopped taking them a few months ago as I was put onto mirtazapine to help me sleep.
    I noticed after a while that the mirtazapine definitely induced weight gain, so I stopped taking them.
    I haven't taken any medication for at least 2 months now, yet I am struggling big time to get the weight off, despite me sticking to CD.
    Does anyone know if these tabletsc ould still be in my system or could have affected my metabolism?
    Anyone with experience of this would be much appreciated by me.

    Thank you in advance. x
     
  2. Avatar

    MiniMins.com Matched Content

  3. Lady_Amalthea

    Lady_Amalthea Looking for Slimville!

    Posts:
    1,759
    Likes Received:
    14
    Start Weight:
    14st4lb
    Current Weight:
    9st12lb
    Goal Weight:
    9st12lb
    Lost(%):
    4st6lb(31%)
    Diet:
    Slimming World
    Hey, I know this post was 7 months ago now but I just wondered if you'd had any success shifting the weight?

    I was recently put on mirtazapine (this is only my 5th day on it) and according to the scales have put on 1lb! However, I know your weight can fluctuate between a couple of lbs so hoping this is just normal.

    I also know that mirtazapine can have the side effect of increased appetite thus subsequent weight gain. I know I have certainly been having great hunger pangs but I have also only been on my healthy eating regime for under a week so this could also be the cause of feeling more hungry.

    I have read on other forums online that mirtazapine causes weight gain regardless of what you eat/ what exercise you do but it seems to be different for every one person.

    I'm going to stick with mirtazapine for now and continue healthy eating and exercise in the hope it does not mess with my metabolism.

    Good luck to you!
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.